# SDR AU971462

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Guide Vane
- Part number: 3353465
- Condition: Fractured
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FAN OUTLET GUIDE VANE FAILED AT MID SPAN AND DEPARTED FROM THE ENGINE.
